Green Pot Leaf (above).

Thanks to an important trip report recently filed with www.pillreports.com by vaya5, the East Coast knows to stay away from Green Pot Leafs, which made vaya5 violently ill–in just another instance of piperazines causing people to have extremely adverse reactions–and why we must be vigilant in exposing all piperazine pills as quickly as possible.

https://crackbillionair.wordpress.com/2010/08/03/nj-woman-beware-green-g-spots/

https://crackbillionair.wordpress.com/2010/06/04/pillreports-pounds-eroupean-piperazine-problem/

https://crackbillionair.wordpress.com/2010/08/03/nycs-light-purple-starfish-likely-piperazines/

https://crackbillionair.wordpress.com/2010/06/22/orange-fleur-di-lys-bring-on-stroke-in-cali/

https://crackbillionair.wordpress.com/2010/06/19/arkansas-more-bad-fleur-di-lys/

https://crackbillionair.wordpress.com/2010/07/23/more-bad-fleur-di-lys-in-canada/

https://crackbillionair.wordpress.com/2010/07/23/red-fleur-di-lys-more-bad-reviews-in-oregon/

https://crackbillionair.wordpress.com/2010/06/27/green-fleur-di-lys-piperazines/

https://crackbillionair.wordpress.com/2010/06/09/mays-test-results-from-dancesafe-and-our-analysis/

https://crackbillionair.wordpress.com/2010/07/29/piperazine-fleur-di-lys-cause-more-bad-trips-in-cali/

   
 
Date Submitted: July 30, 2010, 5:49 am GMT
Last Updated: July 30, 2010, 3:50 pm GMT
Submitted By: vaya5
Name: Marijuana / Pot Leat
State/Province: Pennsylvania
Logo: Marijuana pot weed leaf
Colour: Green
Shape: Round
Height: 4 mm
Width: 8 mm
Texture: Smooth
Edges: Beveled on logo side
Report Quality Rating: no stars (0 stars, 3 votes)
Description: I was disappointed to find (in the couple of reports I could find on this pill) that most of the opinions about these pills floating around aren’t too good. Well, this report’s another drop in the bucket of dissatisfaction.

Due to pupil dilation and some quasi-MDMA effects (those detectable at the bare minimum threshold levels) I determined that this pill very likely does contain MDMA – thought, as stated above, in sparse concentration.

The predominating sensation was from the other substance(s) it was adulterated with. This pill felt more like Meth than most I’ve gotten recently, although I’ve been fooled by a high dose of BZP before, so who knows. Whatever it was in HIGH concentration.

Suspected Contents: Piperazine
Rating: Adulterated
Warning: yes
Tested: no
Consumed: yes
User Report: Over the course of three hours I insufflated half of this pill, line by line, and ate the other half. The reason for this was because the stimulatory effects gotten from each line (which comprised very small portions of the pill) were just so strong. Strong enough to make your heart skip.

The ‘rush’ reminded me, vaguely, of that of a hit of crystal meth out of a ballpipe – I imagine some of you out there understand what I mean by this. But then there was the intense puking. I mean wretched, violent, puke until you drop and are empty and have hydrochloric stomach acid dripping from your nose and mouth with bloodshot eyes gasping for air puking. I have not thrown up that hard since my last 2C-E trip nearly two years ago. And it wasn’t due to a ‘system hit,’ where, all of a sudden the pill dissolves in my stomach and my body is overwhelmed producing vomiting. This was 3 periods of long, sustained vomiting over the course of 8 long hours.

The preceding lovely narrative describes why, although I do believe methamphetamine was present in the pill, were may also have likely been some additional piperazine contamination. Possibly BZP, since I’ve had a great roll known to contain both MDMA and BZP and the effects were dissociable, and I recognized the same kind of reaction during this “roll” as I did previously to the BZP. I have limited experience with piperazines, but it was too strong to be TMFPP and didn’t have the same characteristics as the typical TMFPP+BZP combo found in most pills, so for now I’m using my experience to diagnose this pill as suffering from high meth AND/OR a piperazine derivative, with traces of an MDxx compound; from the trace feelings I found I would suspect it to be MDEA or MDE (DEFINITELY not MDA) but I could see it as having been MDMA, too.

I put a warning on this one pot leaf. STAY THE F*CK AWAY from this kinda herb… (Such blasphemy they would adulterate a pill whose symbol represents something so much more than deception and conning for profit… Some people truly have no souls.

~ vaya

Definite blasphemy, vaya5.  We agree.  The classic dirty trick–bunking out a pill that based on name and stamp people are going to want to jump on.  And we are truly sorry that you got so sick.  That’s why we need to be especially careful about piperazines.  Please get yourself a test kit.

www.eztest.com

Be Safe,

Crack (https://crackbillionair.wordpress.com, www.crackbillionair.com)